# SDR MWEA96065

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5910045504
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AILERON SKIN CHAFED FROM FAIRING SKIN ON WING TRAILING EDGE.  INSTALLED STAINLESS STEEL DOUBLER REPAIR IAW SRM 57-01 FIG 2 SHEET 2.  REBALANCED.
